# SDR MALA010786

- Difficulty date: November 24, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N512XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2326
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 676801007
- Part serial: UELDRG111985
- Stage of operation: LD
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

During Flight #3489 AC did a zero Flap landing in BTR. Crew had a Flap Inop and Flap Fault Indication.  Flap Inop/Flap Fault in Flight all 4 brakes exceeded 750 degress Celsius, tried a Flap Fault reset on the ground per Mxc request, Flap Fault illuminated again with no flap movement. Maintenance inspected AC and found safe for one time Ferry Flight from BTR to MEM, after manually setting Flaps to 18 degress.  AMM 27-50-00.  Maintenance transferred to 409 Card # 049813 details reset trapped Torque Limiter cycled Flaps from 0 to 30 degrees checks good complied with High Energy Brake 1, Flapless Landing Inspections, no defects noted.  A/C ok for continued service. Maintenance reset tripped Torque Limiter IAW AMM
